# SDR SWIA20230519039

- Difficulty date: April 5, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS484.00 LBL 27- 36, FLIGHT CONTROL CABLES ROLLER GUIDE ASSY, INBD ATTACHING ANGLE CRACKED (MARKED)      (C-CHECK RO 5/15/2023)    REMOVED AND REPLACED WITH NEW ANGLE P/N 601R31171-17 REF CRJ200 SRM 51-42-21 REV 39 MAR 10/21 AND DWG 601R31171 REV B. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS
